# SDR DHL9870810C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSE SKIN CRACKED AT BS 420, STR 25R AT FASTENER.  CUT OUT DAMAGED AREA, INSTALLED EXTERNAL DOUBLER REPAIR AT FUSELAGE SKIN PER SRM 53-30-3, 11 X 10.  N/R 3069
